MathSciNet Relay Station
MathSciNet bibliographic data
MR607244 (83g:65063) 65J15 (41A35 47H17 58C30)
Moore, G.; Spence, A. The convergence of operator approximations at turning points. IMA J. Numer. Anal. 1 (1981), no. 1, 23–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement